# SDR GTIA040513

- Difficulty date: May 21, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- Engine: Pwa JT8D*
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 SLIDE PACK LANYARD NEEDS TO BE SECURED.  RE-ATTACHED R1 SLIDE PACK LANYARD.
